# SDR FDEA201701060066

- Difficulty date: January 6, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 40,989 hours, 21,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Blanking Plate
- Part number: A53272573000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BLANKING PLATE 131DG (FLR PNL) PREVIOUS REPAIR DAMAGED. FABRICATED BLANKING PLATE 131DG. CAT "A" MAJOR REPAIR.
